# SDR USAA2009061791498

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 19,947 hours, 15,653 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 7850027
- Part serial: 2852
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 24,974 hours, 13,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z, G
- Precautionary procedure: B

## Discrepancy

FLT 1485 - SFO-PIT - EMERGENCY LANDING - LOST BOTH BLEEDS AND PACKS.  REMOVED AND REPLACED NR 1 AND NR 2 BLEED MONITORING COMPUTER (BMC).  ACCOMPLISHED OPERATIONAL TEST OF THE BLEED AIR SYSTEM ON ENGINE RUN.  OPERATIONAL TEST WAS GOOD.
